# SDR SWAA2021062171536

- Difficulty date: May 11, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (9 EA) ; 2021-229572 / REPPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (9EA)IAW B737-700 AMM-33-51-15-400-802; REPPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (9EA)IAW B737-700 AMM-33-51-15-400-802
